# SDR IPXA1168273

- Difficulty date: July 25, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N136UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0819
- Aircraft time: 11,399 hours, 7,065 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, MDCC FLOOR PANEL 262JM CRACKED AT LOWER SURFACE.  REPAIRED FLOOR PANEL 262JM REF A300-5320-42721-A AND SRM 53-10-20- 201, REV 20, PARA 8.B, FIG 203 (SHT 2).
